# SDR ASAA2019062829869

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 20,526 hours, 6,742 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL AND TERR FAIL ON FOS NAV DISPLAY, WEATHER AND TERRAIN WORK ON LOWER DU WHEN FO SELECTS LOWER DU NAV DISPLAY. GROUNDED - YES. FOUND #2 DEU INOP. BITE REF FIM 31-62 TASK 801. CODE 31-60012. OPENED, THEN RESET 2EA C/B ON P6-1 D9, D11. #2 DEU NOW OPS NML REF FIM 31-62 TASK 802. WXR & GPWS/TERR OPS NML REF AMM 34-43-00 AND 24-46-00. ETOPS GND VERIFICATION TEST SUCCESSFUL.
